Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 202, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jul 14, 2016, 7:40 PM CDT for 7 parishes in Louisiana. It was in force for 65 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 7:40 PM CDT (00:40 UTC)
- Expired
- Jul 14, 2016, 8:45 PM CDT
- In force
- 65 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bienville Parish, LA, Claiborne Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 113 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 7:40 PM CDT | TSTM WND DMG | Cotton Valley, LA | TREES REPORTED DOWN ALL OVER THE NORTHERN PART OF THE PARISH |
| Jul 14, 7:45 PM CDT | TSTM WND DMG | Farmerville, LA | TREE ACROSS ROAD NEAR FARMERVILLE OBSERVER |
| Jul 14, 7:45 PM CDT | TSTM WND DMG | Farmerville, LA | DAMAGE TO ROOF AT SHERIFFS OFFICE IN FARMERVILLE |
| Jul 14, 7:50 PM CDT | TSTM WND DMG | Marion, LA | ROOF BLOWN OFF CAR WASH IN MARION |
| Jul 14, 7:57 PM CDT | NON-TSTM WND DMG | Dubberly, LA | TREE FELL BETWEEN HOME AND VEHICLE |
| Jul 14, 8:00 PM CDT | TSTM WND DMG | Ruston, LA | 20 TREES DOWN ACROSS THE PARISH |
| Jul 14, 8:10 PM CDT | TSTM WND DMG | Minden, LA | POWER OUT DUE TO TRANSFORMERS REPORTED DAMAGED DUE TO STORMS |
| Jul 14, 8:10 PM CDT | TSTM WND DMG | West Monroe, LA | LARGE TREE UPROOTED WHITES FERRY RD IN WEST MONROE |
| Jul 14, 8:15 PM CDT | NON-TSTM WND DMG | Bienville, LA | TREES DOWN IN AND NEAR BIENVILLE |
| Jul 14, 8:20 PM CDT | TSTM WND DMG | Monroe, LA | TREES REPORTED DOWN PARISH WIDE...AND SEVERAL POWER LINES BROUGHT DOWN BY FALLEN TREES |
| Jul 14, 8:20 PM CDT | NON-TSTM WND DMG | Castor, LA | TREES DOWN AND POWER LINES DOWN SPARKING GRASS FIRE IN CASTRO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 3:05 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 0.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1520 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1831 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
827
WUUS54 KSHV 150040
SVRSHV
LAC013-027-049-061-073-111-119-150145-
/O.NEW.KSHV.SV.W.0202.160715T0040Z-160715T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
740 PM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
UNION PARISH IN NORTH CENTRAL LOUISIANA...
LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 845 PM CDT
* AT 740 PM CDT...A STRONG GUST FRONT WAS LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF DIXIE INN TO 7 MILES SOUTHEAST OF
HUTTIG...MOVING SOUTH SOUTHEAST AT 35 MPH. STRONG TO SEVERE
THUNDERSTORMS WERE ALSO NOTED BEHIND THIS BOUNDARY EXTENDING FROM
JUST NORTH OF COTTON VALLEY TO HAYNESVILLE...TO SPEARSVILLE AND JUST
SOUTHEAST OF STRONG...ALSO MOVING SOUTH SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MONROE...RUSTON...CLAIBORNE...MINDEN...WEST MONROE...SPRINGHILL...
GRAMBLING...HOMER...BROWNSVILLE-BAWCOMVILLE...BROWNSVILLE-BAWCOM...
SWARTZ...FARMERVILLE...RICHWOOD...ARCADIA...HAYNESVILLE...BERNICE...
STERLINGTON...RINGGOLD...SIBLEY AND CULLEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS SOUTHWEST ARKANSAS. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3241 9199 3222 9318 3224 9322 3224 9331
3240 9341 3241 9337 3243 9343 3285 9347
3287 9345 3287 9347 3302 9348 3301 9207
3273 9207 3269 9205 3271 9204 3271 9197
3266 9194 3266 9191 3260 9193 3252 9190
TIME...MOT...LOC 0038Z 333DEG 31KT 3268 9337 3295 9210
HAIL...<.75IN
WIND...60MPH
$$
151 follow-up statement
042
WWUS54 KSHV 150122
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
822 PM CDT THU JUL 14 2016
LAC013-027-119-150130-
/O.CAN.KSHV.SV.W.0202.000000T0000Z-160715T0145Z/
BIENVILLE LA-WEBSTER LA-CLAIBORNE LA-
822 PM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR BIENVILLE...WEBSTER AND
CLAIBORNE PARISHES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE...THE
WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL LOUISIANA.
LAT...LON 3241 9199 3231 9265 3241 9271 3268 9232
3273 9207 3269 9205 3271 9204 3271 9197
3266 9194 3266 9191 3260 9193 3252 9190
TIME...MOT...LOC 0120Z 306DEG 30KT 3237 9255 3254 9188
$$
LAC049-061-073-111-150145-
/O.CON.KSHV.SV.W.0202.000000T0000Z-160715T0145Z/
JACKSON LA-UNION LA-LINCOLN LA-OUACHITA LA-
822 PM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN JACKSON...SOUTHEASTERN UNION...SOUTHEASTERN LINCOLN AND
OUACHITA PARISHES...
AT 822 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTHEAST OF RUSTON TO NEAR START...MOVING
SOUTH SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...BROWNSVILLE-BAWCOMVILLE...
BROWNSVILLE-BAWCOM...SWARTZ...RICHWOOD...STERLINGTON...CHOUDRANT...EROS...
LOCH LOMON...EUREKA...CADERVILLE...DESHARD...DREW...CALHOUN...ROCKY BRANCH...
FOLKSVILLE...PERRYVILLE AND PINE GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE PRODUCED WIDESPREAD
WIND DAMAGE ACROSS SOUTHWEST ARKANSAS AND EXTREME NORTHERN LOUISIANA.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3241 9199 3231 9265 3241 9271 3268 9232
3273 9207 3269 9205 3271 9204 3271 9197
3266 9194 3266 9191 3260 9193 3252 9190
TIME...MOT...LOC 0120Z 306DEG 30KT 3237 9255 3254 9188
HAIL...<.75IN
WIND...60MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:50 PM CDT, 50 minutes earlier.
Area forecast discussion, Jul 14, 6:50 PM CDT, 50 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 650 PM CDT THU JUL 14 2016 .UPDATE... Strong convective complex producing damaging winds across southern Arkansas continues to move south. Instability still sufficient to support severe thunderstorms across portions of north-central and northeast Louisiana through the next several hours. Therefore, went ahead and extended the severe watch #385 across these areas. Otherwise, trimmed watch back across locations in the wake of the convective complex including portions of northeast Texas and southeast Oklahoma. /05/ && .PREV DISCUSSION... /issued 342 PM CDT THU JUL 14 2016/ DISCUSSION... For the most part, today has been another carbon copy of heat and humidity, with heat indices just flirting with the 105 degree heat index threshold for heat advisory. However, subtle changes in position of upper ridge has allowed for a nw flow aloft pattern to infringe upon northern portions of the area...further cooling of mid lvl temps. A decayed nocturnal mcs has redeveloped over OK and movg sewd into area packing a big punch with widespread winds of 40 or more mph...and intense lgt strikes. Svr tstm watch issued for se OK/sw AR/and extreme ne corner of TX...until 9 pm. have upped pops to high end chance across northern portions of area, and expanded slgt chc to cover remainder of LA/TX and to include the entire overnight hours. NW flow to continue Friday, and gradually weakening over the wknd as the upper ridge expands once again as it begins to move into the central plains. Will see sct convection for much of the area on Friday, with coverage becmg questionable Saturday and finally minimal coverage of any convection by Sunday. Of course, with nw flow cannot assume that all convection will be diurnal. By early next week will see temps climb back into upper 90s and possibly near 100 with a more easterly flow locking in higher dewpoints, and any possible convection limited to more sea breeze type, as the upper ridge moves to a more northerly position, relative to our area. With that said, heat advisories may possibly be needed next week./VII/. PREV DISCUSSION... /issued 104 PM CDT THU JUL 14 2016/ AVIATION... Mostly VFR conditions will continue through much of the 14/18Z TAF period. A sct cu field has developed over E TX/N LA early this afternoon...with SW AR expected to fill in by mid-afternoon. A stationary outflow bndry from morning convection over Cntrl AR is now focusing some cu towers just SW of HOT...to a LLQ and GLH line...with sct convection possibly developing by mid to late afternoon along it...shifting SSE late in the day. Any convection that develops along this bndry may near the ELD terminal by 00Z...but confidence remains too low to mention in the TAF attm. A larger cluster of convection has developed over Cntrl/NE OK early this afternoon...which should shift ESE into Wrn and Cntrl AR between 20-24Z. This convection may build farther Swd into extreme SE OK/SW AR by 00Z...and could affect the TXK/ELD terminals between 00-04Z. Will continue to monitor the current radar trends with amendments possible as confidence increases later today. Locally gusty winds...reduced vsbys...and MVFR cigs would be possible in/near the convection before it diminishes by late evening. Considerable convective debris should linger overnight/Friday morning...with additional sct -SHRA redevelopment possible over SW AR...with the higher confidence affecting the ELD terminal. Low MVFR cigs should develop between 09-12Z over the WSW portions of E TX...affecting the TYR/GGG/LFK terminals through mid-morning before scattering out. SSW winds 8-12kts this afternoon will diminish to 4-7kts after 00Z. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 78 96 77 96 / 20 20 20 20 MLU 76 95 76 92 / 30 30 30 30 DEQ 74 94 75 94 / 40 30 20 20 TXK 76 95 76 96 / 40 30 20 20 ELD 75 93 76 93 / 40 30 30 30 TYR 77 97 77 97 / 20 10 20 20 GGG 77 97 77 96 / 20 10 20 20 LFK 75 97 77 96 / 20 10 10 20 && .SHV Watches/Warnings/Advisories... AR...None. LA...None. OK...None. TX...None. && 05
Hazardous weather outlook, Jul 14, 11:54 AM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1154 AM CDT THU JUL 14 2016 LAZ001>003-010>013-017>022-TXZ108>112-124>126-136>138-149>153- 165>167-151700- CADDO-BOSSIER-WEBSTER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1154 AM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SHOWERS AND THUNDERSTORM ARE A REMOTE POSSIBILITY ACROSS PORTION OF THE AREA LATE THIS AFTERNOON AND EVENING. NO HAZARDOUS WEATHER IS EXPECTED. HOWEVER...AFTERNOON HEAT INDEX VALUES OF 100 TO 105 DEGREES ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH SUNDAY. RAIN CHANCES BEGIN TO TAPER OFF AS WE HEAD INTO THE NEW WORK WEEK NEXT WEEK WITH DAYTIME HIGH TEMPERATURES BY THE MIDDLE OF THE WORK WEEK CLIMBING TO NEAR 100 DEGREES ACROSS THE ENTIRE FOUR STATE REGION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED TODAY THROUGH TONIGHT. ARZ050-051-059>061-070>073-LAZ004>006-014-OKZ077-TXZ096-097- 151700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CLAIBORNE-LINCOLN-OUACHITA-MCCURTAIN-RED RIVER- BOWIE- 1154 AM CDT THU JUL 14 2016 ISOLATED THUNDERSTORMS MAY BEGIN TO DEVELOP BY MID AFTERNOON...WITH THUNDERSTORM COVERAGE POSSIBLY BECOMING SCATTERED BY THE EVENING HOURS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED THUNDERSTORMS MAY BEGIN TO DEVELOP BY MID AFTERNOON...WITH THUNDERSTORM COVERAGE POSSIBLY BECOMING SCATTERED BY THE EVENING HOURS. ANY THUNDERSTORM ACTIVITY THAT DEVELOPS DURING AFTERNOON HEATING TODAY COULD PRODUCE STRONG WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING. OTHERWISE...THE HEAT WILL BE ON ONCE AGAIN TODAY WITH AFTERNOON HEAT INDEX VALUES ECLIPSING THE 100 DEGREE MARK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH SUNDAY. RAIN CHANCES BEGIN TO TAPER OFF AS WE HEAD INTO THE NEW WORK WEEK NEXT WEEK WITH DAYTIME HIGH TEMPERATURES BY THE MIDDLE OF THE WORK WEEK CLIMBING TO NEAR 100 DEGREES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS SHOULD NOT BE NEEDED TODAY THROUGH TONIGHT. VII
In the hours before
Local storm report, Jul 14, 6:34 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
634 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 2 NE ASHDOWN 33.69N 94.10W
07/14/2016 LITTLE RIVER AR LAW ENFORCEMENT
POWER LINES REPORTED DOWN ON JACKS ISLE ROAD AND
HIGHWAY 32 NEAR MILLWOOD LAKE
&&
EVENT NUMBER SHV1600608
25Special weather statement, Jul 14, 7:06 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
706 PM CDT THU JUL 14 2016
LAZ001-TXZ126-138-150100-
CADDO LA-MARION TX-HARRISON TX-
706 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR CADDO PARISH...HARRISON AND
MARION COUNTIES UNTIL 800 PM CDT...
AT 706 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG OUTFLOW
BOUNDARY ALONG A LINE EXTENDING FROM 8 MILES EAST OF
ORE CITY TO NEAR GILLIAM...AND MOVING SOUTH AT 30 MPH.
STRONG WINDS BETWEEN 30 AND 40 MPH WILL BE POSSIBLE WITH THIS
OUTFLOW BOUNDARY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
WILL BE POSSIBLE NEAR OR JUST BEHIND THIS BOUNDARY.
LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...MARSHALL...VIVIAN...HALLSVILLE...
GREENWOOD...BLANCHARD...WASKOM...JEFFERSON...OIL CITY...
MOORINGSPORT...HOSSTON...BELCHER...GILLIAM...SMITHLAND...WOODLAWN...
LODI...HARLETON...BEREA AND KARNACK.
LAT...LON 3288 9382 3286 9380 3285 9381 3284 9378
3280 9382 3279 9382 3280 9379 3277 9379
3272 9383 3273 9380 3264 9379 3260 9374
3259 9377 3254 9376 3254 9377 3250 9371
3249 9372 3238 9369 3241 9466 3288 9468
TIME...MOT...LOC 0004Z 346DEG 27KT 3283 9458 3287 9381
15Local storm report, Jul 14, 7:16 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
716 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG ROSSTON 33.59N 93.28W
07/14/2016 NEVADA AR LAW ENFORCEMENT
TREES AND POWER LINES REPORTED DOWN ALL OVER THE COUNTY
&&
EVENT NUMBER SHV1600609
25Local storm report, Jul 14, 7:18 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
718 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG LEWISVILLE 33.36N 93.58W
07/14/2016 LAFAYETTE AR LAW ENFORCEMENT
LARGE TREE AND POWER LINES DOWN ON SPRUCE STREET...
ALSO TREES AND POWERLINES DOWN ON 29 SOUTH OF TOWN
&&
EVENT NUMBER SHV1600610
25Local storm report, Jul 14, 7:20 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
720 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TSTM WND GST EL DORADO 33.22N 92.66W
07/14/2016 M59 MPH UNION AR ASOS
59 MPH GUST ELD ASOS
&&
EVENT NUMBER SHV1600611
25Local storm report, Jul 14, 7:27 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
727 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG SMACKOVER 33.36N 92.73W
07/14/2016 UNION AR LAW ENFORCEMENT
LARGE TREE DOWN IN SMACKOVER ON VEHICLE
&&
EVENT NUMBER SHV1600612
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:06 PM CDT | Special Weather Statement | SHV | Caddo | 54 min |
| Jul 14, 8:34 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, LaSalle, Ouachita, Winn | 56 min |
| Jul 14, 8:41 PM CDT | Special Weather Statement | SHV | Sabine | 49 min |
| Jul 14, 9:26 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Natchitoches, Winn | 64 min |
| Jul 14, 10:35 PM CDT | Special Weather Statement | SHV | Grant | 40 min |
| Jul 15, 2:18 PM CDT | Special Weather Statement | SHV | Jackson | 42 min |
| Jul 15, 3:13 PM CDT | Special Weather Statement | SHV | Ouachita | 47 min |
| Jul 15, 4:10 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, LaSalle | 34 min |
| Jul 15, 4:34 PM CDT | Special Weather Statement | SHV | LaSalle | 41 min |
| Jul 15, 4:36 PM CDT | Special Weather Statement | SHV | Lincoln | 39 min |
| Jul 15, 5:39 PM CDT | Severe Thunderstorm Warning | SHV | Caddo | 66 min |
| Jul 15, 6:12 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto | 48 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.